Maximal operators of fejÉr means of double vilenkin-fourier series

István Blahota, György Gát, Ushangi Goginava

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)


The main aim of this paper is to prove that the maximal operator σ*0:= supnn,n| of the Fejér means of the double Vilenkin-Fourier series is not bounded from the Hardy space H1/2 to the space weak-L1/2.

Original languageEnglish
Pages (from-to)287-296
Number of pages10
JournalColloquium Mathematicum
Issue number2
Publication statusPublished - 2007
Externally publishedYes


  • Hardy space
  • Maximal operator
  • Vilenkin system

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Maximal operators of fejÉr means of double vilenkin-fourier series'. Together they form a unique fingerprint.

Cite this